| Catalog Number |
SSM-485 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
09/22/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported via national breast implant registry (nbir) manufacturer registry specific data report (mrsdr) "capsular contracture, baker grade iii and hematoma".This record is for the left side.Device was explanted.
Additional Manufacturer Narrative
The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.No contact information was provided for the initial reporter, therefore additional event, product, and/or patient details are not attainable.Reason for reoperation: capsular contracture, baker grade iii.